MathSciNet Relay Station
MathSciNet bibliographic data
MR2350406 (2008i:42023) 42B10
Oberlin, Daniel M. Convolution and restriction estimates for measures on curves in $\Bbb R\sp 2$. Proc. Amer. Math. Soc. 136 (2008), no. 1, 213–217 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement